MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION PROLITE MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION PROLITE MESH; MESH, SURGICAL, POLYMERIC
Model Number 1000406-00
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Pain (1994); Scar Tissue (2060)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are unable to fully investigate this event as no product code, lot number, or sample was provided.Device evaluated by manufacturer? not returned.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced infection, abscess, scarring, chronic pain, disability and multiple revisions on (b)(6) 2016 and (b)(6) 2019.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
Based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirements.
 
Event or Problem Description
N/a.

Brand Name
PROLITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key11361251
Report Number3011175548-2021-00202
Device Sequence Number3711102
Product Code FTL
UDI-Device Identifier00650862300062
UDI-Public00650862300062
Combination Product (Y/N)N
PMA/510(K) Number
K930669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number1000406-00
Device Catalogue Number1000406-00
Device Lot Number203987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale